# SDR 29GA2018061200001

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 36,986 hours, 41,218 cycles
- Engine: Ge CT79B
- Engine time: 32,291 hours, 35,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: 785733
- Condition: Power Loss
- Location: Left
- Part time: 32,291 hours, 35,995 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DURING DEPARTURE, AT 1000 FT, THREE LOUD BANGS ON THE LEFT ENGINE WITH LOSS OF POWER, NO ENGINE OVERTEMP.   PERFORMED FAULT ISOLATION INSPECTION IAW MM SEC-576 72-00-00, FI 003, TABLE 4.  NO DEFECTS NOTED. R & R THE AISVB IAW  MM SET 576 SECTION 75-50-00.  OPS CHECKED GOOD.
